# SDR DALA2017042103274

- Difficulty date: April 20, 2017
- Submitted: April 21, 2017
- Operation: Air carrier
- Aircraft: N917DL
- Make and model: Doug MD-88
- Aircraft serial: 49573
- Aircraft time: 75,294 hours, 57,472 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED FERRULES ON FLOOR PANELS 313C, 389C, 541D, 617D, 693C, 769B, 927B, 1079B, 1117C, 1115B, 1174C, 1174E, 1250C, 1250D, PAX CABIN. DUE TO SEVERE EXCESSIVE DAMAGES FLOOR PANEL NR 693C WAS REPLACED PER AMM 53-20-01-201 PARAGRAPH 7 FLOOR PANELS NR 313C, 389C, 541D, 617D, 769B, 927B, 1079B, 1115B- ,1117C, 1174C, 1174E, 1250C AND 1250D WERE REPLACED FERRULES PER AMM 53-20-01-201 PARAGRAPH 7.
